# SDR HEEA0011282

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300L424
- Condition: Screws Missing
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS MISSING COVERPLATE SCREWS.
